Extended real dicompactness and an application to Hutton spaces

YILDIZ F. , Brown L. M.

FUZZY SETS AND SYSTEMS, vol.227, pp.74-95, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 227
  • Publication Date: 2013
  • Doi Number: 10.1016/j.fss.2013.03.012
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.74-95


The authors extend the notion of real dicompactness from the class of nearly plain textures to the considerably larger class of almost plain textures and show how this may be used to define a notion of realcompactness for Hutton spaces. (C) 2013 Elsevier B.V. All rights reserved.